# SDR SWAA2018070223239

- Difficulty date: June 19, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 140A9810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND STRUCTURE LOWER STUB FRAME LOWER ATTACH CLIP CRACKED AT BS 294 FASTENER COMMON TO CREASE BEAM CHORD.  R&R CLIP IAW SRM AND DWG.
